# SDR ASAA2020011331830

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 19,180 hours, 6,093 cycles
- System (JASC): 2760 · Drag Control System
- Part: Position Sensor
- Part number: H504C
- Part serial: 148715
- Condition: Failed
- Location: Nr 9 Spoiler
- Part time: 19,174 hours, 6,092 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPTED ACCOMPLISHMENT OF FMS SYSTEM TASK CARD, FOUND SPOILER POSITION SENSOR FOR NR 9 SPOILER FAILED OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED NR 9 SPOILER POSITION SENSOR PER AMM 22-11-27-000-801/22-11-27-400-801. OP'S CK'S GOOD.
